# SDR IXXA05SMN175S

- Difficulty date: August 11, 2005
- Submitted: October 22, 2005
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 94,807 hours, 30,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 50
- Part time: 94,807 hours, 30,875 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FWD ACCY CMPT BEAM CORRODED AT STA 50, RBL 4.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS.  REMOVED CORROSION, FOUND OUT OF LIMITS.  REMOVED CORRODED AREA.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM, PART 06-10-01-001.  NO CRACK CORROSION FOUND.  FABRICATED REPAIR ANGLE, FILLER (EXTRUSION PN S132S214/7075T6511) IAW DC8 SRM 51-2-1 FIG 1 (SHEET 7, 12), DC8 SRM 53-7-3 FIG 6 SHEET 1, ITEM S DC8 SRM 51-2-0 FIG 50 (SHEET 73).  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED REPAIR PARTS IAW DC-8 SRM 51-1-20D PG 9, DC8 SRM 51-1-21 PAGE 1. TORQUED IAW DC8 SRM 51-3-1, DC8 SRM 51-2-1.
